Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Central Limit Theorem with Nonparametric Applications

Gottfried E. Noether
The Annals of Mathematical Statistics
Vol. 41, No. 5 (Oct., 1970), pp. 1753-1755
Stable URL: http://www.jstor.org/stable/2239882
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Central Limit Theorem with Nonparametric Applications
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1753
    1753
  • Thumbnail: Page 
1754
    1754
  • Thumbnail: Page 
1755
    1755